DOI 10.3928/15428877-20080501-08
Filtering bleb rupture after intravitreal triamcinolone acetonide injection.
Аннотация
Intravitreal triamcinolone acetonide is effective in treating various ocular disorders associated with inflammation and swelling of the retina. Unfortunately, the use of intraocular steroids is also associated with several side effects, including increased intraocular pressure and the development of cataracts. This article describes a case of intravitreal steroid injection resulting in filtering bleb rupture due to an acute rise of intraocular pressure, expands on the mechanism, and provides possible ways to avoid such an occurrence in thin, cystic filtering blebs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.